RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Barsov, S S

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:64
Abstract pages:380
Full texts:179

http://www.mathnet.ru/eng/person50633
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/220254

Publications in Math-Net.Ru
1988
1. S. S. Barsov, “On Principle of Comparison”, Teor. Veroyatnost. i Primenen., 33:3 (1988),  453–464  mathnet  mathscinet  zmath; Theory Probab. Appl., 33:3 (1988), 423–432  isi
1987
2. S. S. Barsov, “Rate of Convergence to the Normal Distribution and the Tail Descending of the Summand Distribution”, Teor. Veroyatnost. i Primenen., 32:2 (1987),  356–358  mathnet  mathscinet  zmath; Theory Probab. Appl., 32:2 (1987), 329–331  isi
1986
3. S. S. Barsov, V. V. Ulyanov, “Estimates for the closeness of Gaussian measures”, Dokl. Akad. Nauk SSSR, 291:2 (1986),  273–277  mathnet  mathscinet  zmath
1985
4. S. S. Barsov, “On the accuracy of normal approximation of the distributions of random sums of random vectors”, Teor. Veroyatnost. i Primenen., 30:2 (1985),  351–354  mathnet  mathscinet  zmath; Theory Probab. Appl., 30:2 (1986), 376–379  isi
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020